swelling of your feet.

By PRINCESS KIMBERLY Latest Reply 2013-08-10 01:40:27 -0500
Started 2013-08-07 00:49:07 -0500

Since I have become a diabetic I have noticed that my feet swell so bad if I am on them for a long time. I have type 2. I was wondering is this a side effect of diabetes or not? I am new at this. I do not work outside my home. If anyone knows anything about this sure would answer my question. Thanks. Kimberly

8 replies

Scarlet03 2013-08-10 00:28:44 -0500 Report

When I get swelling in my feet, it's a symptom of diabetes but there are many ways to slow it down. Like watching your blood pressure . Wearing the right shoes. Or just being off your feet and putting them up for good circulation.
Becoming diabetic sometimes you need to.slow down a bit. To take care of yourself. Also it's a good idea to have good communications with your doctor.

PRINCESS KIMBERLY 2013-08-10 01:23:31 -0500 Report

I got diabetic shoes. Dr. Comfort love them. They are dress shoes since all I wear is dress clothes. I have bad circulation no matter what. I am a life time Oxygen patient. I also had a hole in my heart. It was closed in 05. I also have blood clots. I have had 7 Pulmonary Embolis. My blood pressure runs anywhere from 115/58~120/60. They say it is great. I also have a Greenfield Filter in to catch blood clots but it don't work 100% . I can take any type of water pill because I am so allergic to them. Causes me to go into shock. My Doctors know. Family, Endo. & My Foot Doctor.

Scarlet03 2013-08-10 01:40:27 -0500 Report

Mine is mostly to nerve damage from my spine…I've had blood clots but just only after my last spine surgery.

Madmankm 2013-08-07 07:49:23 -0500 Report

Do you have arthritis? you state that you stand on your feet long time! diabetes can cause swelling of the feet so it is a good time to discuss with your doctor. Many health related issues cause it.

PRINCESS KIMBERLY 2013-08-10 01:28:22 -0500 Report

No I do not have arthritis. I have diabetic shoes. My doctors all know. I can not take water pills I am allergic to them. I go into shock from them.

Next Discussion: Happy »